# SDR 95ZZZX5861

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N370PA
- Make and model: Boeing 727231
- Aircraft serial: 22542
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 351-360
- Part time: 36,579 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FLOOR BEAM CHORD ANGLE.  LOCATED JUST AFT OF NR 1 DOOR OPENING.  AREA SUBJECT TO WATER ENTRAPMENT.  SUBMITTER SUGGESTS IF FLOOR IN DOOR OPENING HAS LARGE AMOUNT OF WATER PRESENT, INSPECT AND RE-SEAL AREA.
